MAUDE Adverse Event Report: SOMMETRICS AERFREE AIRWAY MANAGEMENT SYSTEM (AMS); EXTERNAL AIRWAY

SOMMETRICS AERFREE AIRWAY MANAGEMENT SYSTEM (AMS); EXTERNAL AIRWAY
Model Number 30-5001
Health Effect - Clinical Code Blister (4537)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
An airway positioning device, aerfree airway management system (ams), was applied to the pt's neck and then connected to suction.At end of procedure, the device was removed, and blisters were noted at the site.

Brand Name
AERFREE AIRWAY MANAGEMENT SYSTEM (AMS)
Common Device Name
EXTERNAL AIRWAY
Manufacturer (Section D)
SOMMETRICS
2384 la mirada avenue
vista CA 92081
MDR Report Key10634730
Report Number10634730
Device Sequence Number19127256
Product Code PMB
UDI-Device Identifier00851167007001
UDI-Public(01)00851167007001(10)120426(1)
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/21/2020
Report Date (Section F) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number30-5001
Device Catalogue Number30-5001
Device Lot Number120426(1)
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight136
Date Report Sent to FDA09/23/2020